MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: at urgent call back on (b)(6) 2018, the customer's condition had improved and she did not currently have any diabetic symptoms.No medical attention since the last call was reported.
 
Event or Problem Description
Consumer initially reported complaint for e-3 error: used test strip, test strip outside of vial too long, sample on top of test strip.The customer's test strips were expired: lot # mt2239, manufacturer's expiration date of 05/22/2018.Customer did not have another vial and was going to purchase.At the time of the call, the customer reported feeling slightly tired and stated it was due to her blood sugar.Medical attention was not needed at the time of the call on (b)(6) 2018.Customer reported a past adverse event stating she had taken a medication that seemed to have lowered her blood glucose and that she does not remember what happened and was taken to the hospital.Spoke with customer's granddaughter to obtain further details.On (b)(6) 2018, customer was unconscious and unresponsive, had been snoring very loudly and drooling.911 had been called.The customer's blood glucose test result with the paramedic's meter was 46 mg/dl fasting.The customer was taken to the hospital; the diagnosis was hypoglycemia.The customer and granddaughter did not know what treatment was received.The customer was discharged at 5:00 am on (b)(6) 2018.No new medications or healthcare program had been suggested.Contacted customer on (b)(6) 2018, and customer had purchased new vial of test strips and reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 38 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 120 mg/dl.The customer had still felt physically tired and stated she had a cold.During the call on (b)(6) 2018, a back-to-back blood test was performed by the customer non-fasting and produced test results of 135 mg/dl and 136 mg/dl using truemetrix air meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 10/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading low.Customer states the meter read 38mg/dl fasting.Customer states their normal fasting range is 90-120mg/dl fasting.Customer states she feels physically tired at the time of call.Customer also states she has a cold.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8241957
Report Number1000113657-2019-00030
Device Sequence Number11158804
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1